Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Remainders of compactifications and their relation to a quotient lattice of the topology


Authors: G. D. Faulkner and M. C. Vipera
Journal: Proc. Amer. Math. Soc. 122 (1994), 931-942
MSC: Primary 54D40; Secondary 54D35
DOI: https://doi.org/10.1090/S0002-9939-1994-1231033-0
MathSciNet review: 1231033
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ \alpha X$ is a compactification of a locally compact space X, then the remainder associated with $ \alpha X$ is the space $ \alpha X\backslash X$. Frequently spaces which are quite different may have families of remainders which are related. This must be reflected somehow in the structure of the spaces. This paper studies one possible formulation of that similarity and its consequences.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D40, 54D35

Retrieve articles in all journals with MSC: 54D40, 54D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1231033-0
Article copyright: © Copyright 1994 American Mathematical Society